Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

:redface: so im in the first two and a half weeks and i have this huge, red, painful nodule to the left of my nose. its awful and i want to cry!! what can i do to help while im on tane?? usually i take a bunch of ibuprofen and use my dermastyle light pen and benzoyl. but now im just using ice on it to try to help the inflammation, but what else can i do????

Share this post


Link to post
Share on other sites

I get these painful nodules too on my chin. :( ( Just completed my first month on tane). Since my derm said I shouldn't put anything on my face and just leave tane do its work, I don't use any kind of topical. What I'm using to help the inflammation is chamomile tea bags. I put them for about 2-3 minutes on the swollen pimple, and it has helped somehow.

Share this post


Link to post
Share on other sites

I cheated while on the medication and put some Clearasil ultra (the kind they advertise to clear your zits within 3 days) on my larger zits, and they dried up a lot faster. Don't put it all over though, or you will dry out your face. Combined with the accutane, it was a quick treatment.

Share this post


Link to post
Share on other sites
I too have cheated and used FINACEA on the big bad boys. Instead of a lingering cyst for 2 weeks it drys up in 1 week. (seems like forever!!!)

i'm on steriods for a week everytime i start a new everytime i start a new pack of accutane to minimize my reaction. You should talk to your derm about it. When I started and 40mg i had a bad reaction or the regular but bad reaction. Then my derm told me it was ok to get the dirt out but she didnt want it to scar me so this would be best so when i was put on 60 mg the first week i took it and my skin was wonderful. I just started on 80mg and no breaks (keeping my fingers crossed)

I too have cheated and used FINACEA on the big bad boys. Instead of a lingering cyst for 2 weeks it drys up in 1 week. (seems like forever!!!)

i'm on steriods for a week everytime i start a new everytime i start a new pack of accutane to minimize my reaction. You should talk to your derm about it. When I started and 40mg i had a bad reaction or the regular but bad reaction. Then my derm told me it was ok to get the dirt out but she didnt want it to scar me so this would be best so when i was put on 60 mg the first week i took it and my skin was wonderful. I just started on 80mg and no breaks (keeping my fingers crossed)

Share this post


Link to post
Share on other sites

thanks for the advice! this just sucks sooo much. im so scared of scarring!! it hurts and i have no idea how long it will take to go down. usually its about a week, but who knows now that im on tane :think:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×